# SDR DALA2016060904486

- Difficulty date: June 6, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 42,755 hours, 29,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, KEEL BEAM, BS 680, CRACKED LONGERON SUPPORT INSIDE BOX.  REPLACED CRACKED LONGERON SUPPORT ON RT WING KEEL BEAM BS-680 REPAIR DOUBLER ON FORMER IAW ER/A 545683-14MA-O, STEP 8.  WORK COMPLETE ASSOCIATED ER/A 00-545683 ADDED FOR AC 9525.
